# SDR SIMA973124

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367121721001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING D-CHECK INSPECTION MAINTENANCE DISCOVERED, THE WEB PLATE WEB BETWEEN FRAME 35 AND 36 ON THE LEFT SIDE CORRODED BY GALLEY.  MAINTENANCE REMOVED AND REPLACED WEB PLATE AND WEB IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
